# SDR SIMA20190426004

- Difficulty date: April 26, 2019
- Submitted: May 30, 2019
- Operation: Air carrier
- Aircraft: N925AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500908
- Aircraft time: 34,041 hours, 29,447 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

#3 EMERGENCY FLOOR LIGHT STRIP IS INOP. C/A-COMPLETE:INSTALLED A NEW EMERGENCY LIGHT STRIP #3, OPS CHECK GOOD, WORK DONE IAW AMM 33-50-12.
